MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Codes Communication or Transmission Problem (2896); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event information received by united therapeutics drug safety on 29-oct-2025 from accredo health group and forwarded to millyard advanced medical products, llc, on 30-oct-2025 was initially assessed as non-reportable.Additional information later received from accredo health group on 24-nov-2025 indicated that the patient was hospitalized due to the product issue.The event was subsequently upgraded to reportable and the date received by the manufacturer (g3) for mdr purposes is 24-nov-2025.No components or further information related to the reported event have been made available to millyard advanced medical products, llc, for additional investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 29-oct-2025 from accredo health group and forwarded to millyard advanced medical products, llc, on 30-oct-2025.It was reported that on (b)(6) 2025, the patient received a pump failure alarm while using remunitypro pump, 25050132m, and their infusion was subsequently stopped.The patient switched to their backup remunitypro pump, 25050131m, but received an additional pump failure alarm on (b)(6) 2025.Review of the system's alarm history by the patient also revealed that a no communication alarm had occurred approximately one hour into their infusion.Reportable information related to this event was received by united therapeutics drug safety on 21-nov-2025 from accredo health group and forwarded to millyard advanced medical products, llc, on 24-nov-2025.This information indicated that the patient had presented to the emergency room on (b)(6) 2025 and was admitted to the hospital.Replacement pumps were sent to the hospital and a nurse performed an onsite visit for patient re-education.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key23845890
Report Number3016798778-2025-00146
Device Sequence Number9527304
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADCIRCA.; AMITRIPTYLINE USP.; C-PAP.; CETIRIZINE HCL.; CLONIDINE USP.; ESCITALOPRAM OXALATE.; FAMOTIDINE.; FUROSEMIDE.; GABAPENTINE USP; KETAMINE HCL USP.; KETOPROFEN USP.; LECITHIN.; LIDOCAINE HCL USP.; OPSUMIT.; POLOXAMER GEL.; SOD CHLORIDE.; WINREVAIR.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age18 YR
Patient SexMale
Patient Weight86 KG